MAUDE Adverse Event Report: ABBOTT MEDICAL ENSITE VELOCITY¿ SYSTEM VELOCITY AMPLIFIER; Computer, diagnostic, programmable

ABBOTT MEDICAL ENSITE VELOCITY¿ SYSTEM VELOCITY AMPLIFIER; Computer, diagnostic, programmable
Model Number 100015555
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
One ensite velocity¿ system velocity amplifier was received for evaluation.Visual inspection revealed one bent pin in the ablation connector port and the cause of the damage remains unknown.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.No non-conformances associated with the reported event were identified.
 
Event or Problem Description
During the svt procedure, distortion issues resulted in a procedural delay.Distortion was observed on the ablation catheter.The catheter and cables were replaced but the issue was not resolved.It was noticed that there were bent pins on the ablation port on the amplifier.The amplifier was replaced to resolve the issue.The procedure was completed with no adverse consequences to the patient.

Brand Name
ENSITE VELOCITY¿ SYSTEM VELOCITY AMPLIFIER
Common Device Name
Computer, diagnostic, programmable
Manufacturer (Section D)
ABBOTT MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ABBOTT MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
wendy mccarty
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key22457675
Report Number2184149-2025-00126
Device Sequence Number12816478
Product Code DQK
UDI-Device Identifier05414734210713
UDI-Public05414734210713
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K201181
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number100015555
Device Catalogue Number100015555
Device Lot Number4962112
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/20/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/18/2025
Initial Report FDA Received Date07/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/01/2012
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown